Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Using Nexito forte, due to headache, addicted to this medicine. Any other supplement to remove side effects?

hi sir,my name is krish having 27years old,i used nexito forte since 5years due to leftside headche doctor prescribe this medicine,i am addicted this medicine because in case i not use this medicine i am nervous and also irretative and indiggestion problems plz give me supplement to remove sideeffects in this drug.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.
The drug you have mentioned is a antidepressant and to quit it abruptly is not a good idea but I advice you to quit it slowly by tapering its dose.No other supplements are required or there to treat its dependence but you can quit it with the support of a psychiatrist as they will help you with the councelling and they wil definetly help you to come out of this situation.Thank you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor